# SDR USAAD98124

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - THE AFT SECTION OF THE FLOOR TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE REPLACED THE AFT FLOOR TRACK LIGHTING POWER SUPPLY AND THE BATTERIES.  (M)
